# SDR SWAA2022032307947

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W ON DEFLECTOR PANEL; ATTACH TO TRANSVERSE WEB AFT BRACKET BULB SEAL IS CRACK. / REMOVED CRACK DAMAGED BRACKET AT R/W DEFLECTOR PANEL IAW SOPM 20-50-01 REMOVED SEAL RETAINER IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-05-0G-0 INSTALLED SEAL RETAINER ON BRACKET IAW SRM 51-40-02-0G-0 INSTALLED AT R/W DEFLECTOR PANEL IAW SOPM 20-50-01 1356R 16NOV19
